Ally is a 25 year old female who presents to the emergency department via an ambulance after an intentional overdose.

Scenario:
Ally is a 25 year old female who presents to the emergency department via an ambulance after an intentional overdose. Ally reports she took #25, 50mg Benadryl & #10, 100mg Lithium tablets. She reports feeling lightheaded, nauseated and having a constant ringing in her ears. She is unaware of how long ago the overdose occurred. She stated she had text a friend prior to taking the pills and the next thing she remembers is waking up in the emergency department.

Ally states she doesn’t want to live any longer after a recent break-up with her fiancé. She states they were supposed to get married next week and she cannot bear the thought of living without him. “Nobody will ever love me again, I can’t believe this is over”. Ally states she has no family in the area. She reports moving here 4 years ago to be with her fiancé. Ally reports currently living an apartment with a friend after the breakup. Ally and her friend agree to a safety contract and ask when Ally will be released from the emergency room?
PMH: Obesity, Hypertension, Type 2 Diabetes
Current Vitals: B/P- 175/98, P- 92, R- 18, T- 98.9, O2- 99% on room air.
**remember these are not “all-inclusive” responses. Rather, guiding points and areas to use when discussing the scenario with students.

Answer the following questions:
1. List potential nursing diagnosis in this situation? Please provide a minimum of 3
2. What, if any, medical danger(s), do you see or should you consider for either patient? Why?
3. What nursing interventions take priority?
4. What is an appropriate response for Ally and her friend when they ask about potential discharge?

find the cost of your paper